Duke Mathematical Journal

Riemann-Roch for equivariant Chow groups

Dan Edidin and William Graham

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 102, Number 3 (2000), 567-594.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1092749343

Digital Object Identifier
doi:10.1215/S0012-7094-00-10239-6

Mathematical Reviews number (MathSciNet)
MR1756110

Zentralblatt MATH identifier
0997.14002

Subjects
Primary: 14C40: Riemann-Roch theorems [See also 19E20, 19L10]
Secondary: 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17] 19E15: Algebraic cycles and motivic cohomology [See also 14C25, 14C35, 14F42]

Citation

Edidin, Dan; Graham, William. Riemann-Roch for equivariant Chow groups. Duke Math. J. 102 (2000), no. 3, 567--594. doi:10.1215/S0012-7094-00-10239-6. https://projecteuclid.org/euclid.dmj/1092749343


Export citation

References

  • M. Atiyah and G. Segal, Equivariant K-theory and completion, J. Differential Geom. 3 (1969), 1--18.
  • P. Baum, W. Fulton, and R. MacPherson, Riemann-Roch for singular varieties, Inst. Hautes Études Sci. Publ. Math. 45 (1975), 101--145.
  • A. Borel, Linear Algebraic Groups, 2d ed., Grad. Texts in Math. 126, Springer, New York, 1991.
  • R. Bott, ``The index theorem for homogeneous differential operators'' in Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Math. Ser. 27, Princeton Univ. Press, Princeton, 1965, 167--186.
  • M. Brion, Equivariant Chow groups for torus actions, Transform. Groups 2 (1997), 225--267.
  • T. Chinburg, B. Erez, G. Pappas, and M. J. Taylor, Riemann-Roch type theorems for arithmetic schemes with a finite group action, J. Reine Angew. Math. 489 (1997), 151--187.
  • D. Edidin, ``Notes on the construction of the moduli space of curves'' to appear in Recent Progress in Intersection Theory (Bologna, 1997), ed. A. Vistoli, Birkhäuser, Boston.
  • D. Edidin and W. Graham, Characteristic classes in the Chow ring, J. Algebraic Geom. 6 (1997), 431--443.
  • --. --. --. --., Equivariant intersection theory, Invent. Math. 131 (1998), 595--634.
  • W. Fulton, Intersection Theory, Ergeb. Math. Grenzgeb. (3) 2, Springer, Berlin, 1984.
  • W. Fulton and S. Lang, Riemann-Roch Algebra, Grundlehren Math. Wiss. 277, Springer, New York, 1985.
  • H. Gillet, Intersection theory on algebraic stacks and $Q$-varieties, J. Pure Appl. Algebra 34 (1984), 193--240.
  • A. Grothendieck, Revêtements étales et groupe fondamental, Séminaire de Géométrie Algébrique du Bois-Marie (SGA1), Lecture Notes in Math. 224, Springer, Berlin, 1971.
  • A. Grothendieck and J. Dieudonné, Éléments de géométrie algébrique, II: Étude globale élémentaire de quelques classes de morphismes, Inst. Hautes Études Sci. Publ. Math. 8 (1961).
  • --------, Éléments de géométrie algébrique, IV: Étude locale des schémas et des morphismes de schémas, II, Inst. Hautes Études Sci. Publ. Math. 24 (1965).
  • D. Knutson, Algebraic Spaces, Lecture Notes in Math. 203, Springer, Berlin, 1971.
  • B. Köck, The Grothendieck-Riemann-Roch theorem for group scheme actions, Ann. Sci. École Norm. Sup. (4) 31 (1998), 415--458.
  • D. Mumford, J. Fogarty, and F. Kirwan, Geometric Invariant Theory, 3d ed., Ergeb. Math. Grenzgeb. (2) 34, Springer, Berlin, 1994.
  • G. Segal, The representation ring of a compact Lie group, Inst. Hautes Études Sci. Publ. Math. 34 (1968), 113--128.
  • J.-P. Serre, Groupes de Grothendieck des schémas en groupes réductifs déployés, Inst. Hautes Études Sci. Publ. Math. 34 (1968), 37--52.
  • C. S. Seshadri, Quotient spaces modulo reductive algebraic groups, Ann. of Math. (2) 95 (1972), 511--556.; Errata, Ann. of Math. (2) 96 (1972), 599.
  • R. Thomason, Comparison of equivariant and topological $K$-theory, Duke Math. J. 53 (1986), 795--825.
  • --. --. --. --., Lefschetz-Riemann-Roch theorem and coherent trace formula, Invent. Math. 85 (1986), 515--543.
  • --. --. --. --., ``Algebraic $K$-theory of group scheme actions'' in Algebraic Topology and Algebraic $K$-Theory (Princeton, 1983), Ann. of Math. Stud. 113, Princeton Univ. Press, Princeton, 1987, 539--563.
  • --. --. --. --., Equivariant algebraic vs. topological $K$-homology Atiyah-Segal-style, Duke Math. J. 56 (1988), 589--636.
  • --. --. --. --., Une formule de Lefschetz en $K$-théorie équivariante algébrique, Duke Math. J. 68 (1992), 447--462.
  • B. Toen, Riemann-Roch theorems for Deligne-Mumford stacks, preprint, http://xxx.lanl. gov/abs/math.AG/9803076.
  • B. Totaro, The Chow ring of the symmetric group, to appear in Contemp. Math.
  • A. Vistoli, ``Equivariant Grothendieck groups and equivariant Chow groups'' in Classification of Irregular Varieties (Trento, 1990), Lecture Notes in Math. 1515, Springer, Berlin, 1992, 112--133.